# SDR DALA2016100206994

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 70,922 hours, 52,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 550970-14 SECTION I ISSUED FOR CRACK DAMAGE AND BUSHING REPAIR AT STA 1429 BETWEEN L2L AND L3L.  ACCOMPLISH SECTION II EVERY C CHECK FOLLOWING SECTION I.
